# SDR RAIA00306173

- Difficulty date: June 24, 2003
- Submitted: June 29, 2003
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 16,500 hours, 16,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY FLOOR LIGHTS INOP.  RE-SECURED CONNECTOR AT SEAT 9A.
